# SDR WX0A2014071872027

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5930503106
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER SKIN IS CORRODED AT STATION YCW = 150.000 & CTR WING XCW = 104.500 & XCW = 121.688 APPROX.  PERMANENT REPAIR.   REMOVED ORIGINAL DOUBLER & CORROSION.  INSTALLED FILLER OF 0.125, 4 INCHES BY 2 INCHES & INSTALLED NEW MLG SUPPORT DOUBLER SR09570085-6 IAW SB & DWG SR09570085 & SRM 57-03.
